MathSciNet Relay Station
MathSciNet bibliographic data
MR912867 (88j:60091) 60G48 (60D05)
Papageorgiou, Nikolaos S. A convergence theorem for set-valued supermartingales with values in a separable Banach space. Stochastic Anal. Appl. 5 (1987), no. 4, 405–422.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement